ENT Case dive in !
Advait Vasavada
ENT Case dive in !
An 80 year old male patient comes to the physician with complain of a white patch on his tongue. The patch on examination cannot be scrapped easily. The patient is prescribed triamcinolone paste and clotrimazole mouth paint to be applied thrice a day.
After 10 days the patient comes back and complains that the patch on the mouth has turned black.
The physician then tells the patient to adhere strictly to the medication and prescribes him Itraconazole tablets along with clotrimazole mouth paint.
Questions:
1. What condition was the patient suffering from?
2. Why did the lesion turn black?
3. Why was Itraconazole added?
J●●●●t R●●●●●t and 35 others like this
Like
Comment
Share
D●●●●i P●●●l
D●●●●i P●●●l Physiotherapy
Oral candidiasis
Aug 26, 2016Like
J●●●●t R●●●●●t
J●●●●t R●●●●●t General Medicine
Candidiasis .. i guess
Aug 29, 2016Like
D●●●●●●●●I A●●A R●●I
D●●●●●●●●I A●●A R●●I General Medicine
May be oral thrush
Sep 2, 2016Like